# SDR CA100119011

- Difficulty date: January 19, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 2,463 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Defective
- Location: Elt
- Component: Elt, Artex
- Component part number: ME40645366
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER 1 YEAR OF OPERATION SINCE NEW, THE ELT WAS SENT OUT TO A LOCAL AVIONICS SHOP TO BE RE-CERTIFIED. THE AVIONICS SHOP FOUND THE G-SWITCH TO BE DEFECTIVE. A NEW G-SWITCH WAS INSTALLED AND THE UNIT WAS RECERTIFIED.
